# SDR DALA1035629853

- Difficulty date: December 10, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Longeron
- Condition: Corroded
- Location: Bs 1136-1117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, CORROSION WAS FOUND ON LONGERON L17R BETWEEN STA 1136 AND STA 1117. WHEN THE FASTENERS IN THE SKIN PANEL WERE REMOVED, THE FASTENER HOLES WERE ELONGATED. WORK IAW ER/A 487366-14 AS FOLLOWS: SECTION I - COMPLETED DURING MX, SECTION II - WITHIN 8,000 CYCLES AFTER SECTION I SECTION III - WITHIN EVERY 8,000 CYCLES THEREAFTER ASSOCIATED ER/A 13-487366 ADDED.
